# SDR SWAA2020072795778

- Difficulty date: June 28, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE CRACKED AT CENTER WING STA 537.7 RBL AND RBL2.  REMOVED AND REPLACED ANGLE (BREAK) SUPPORT AT MAIN CABIN FLOOR SUPPORT STA 537.7 RBL 2' IAW B737-700 SRM 51-40-02-0G-0. J.B. 1680 07/02/20
